Results 1 to 4 of 4

Thread: Withdrawing from Quetiepine

  1. #1

    Withdrawing from Quetiepine

    Hi. I'm new at posting but have been reading for a while. I've been on Quetiepine and it hasn't suited me so I've been told to stop it. it caused an allergic reaction where my face went bright red now and again, became swollen and I itched all over like I can't explain.
    So I've been off it 4 days and I'm swinging from hyper to exhausted. I'm agitated and my anxiety is sky high. My depression is really kicking back in despite being on Pregabalin and Duloxetine. I'm feeling periodically nauseous and my balance is off and overall i really just want to scream at my psyche prescriber to just help me.
    Anyone else had experience of cold turkey withdrawal from this drug?

  2. #2
    Join Date
    Jan 2017
    Posts
    1,220

    Re: Withdrawing from Quetiepine

    Quote Originally Posted by fergie752uk View Post
    My depression is really kicking back in despite being on Pregabalin and Duloxetine.
    Pregabalin won't do anything for depression, and the duloxetine wasn't working before you began taking quetiapine so it's no surprise that it's doing bugger all now.

    Anyone else had experience of cold turkey withdrawal from this drug?
    I can't help you with any personal insights, but you were on only a small dose for a short period so the withdrawal symptoms will hopefully be equally short lived. The depression return is likely to be a bigger problem. What has your psychiatrist proposed to address this?

  3. #3

    Re: Withdrawing from Quetiepine

    Thanks for the reply. Absolutely nothing as yet. Just told me to stop taking it and have made an urgent referral for another appointment to see the psyche doctor rather than just the prescriber.

  4. #4
    Join Date
    Dec 2005
    Location
    , , United Kingdom.
    Posts
    374

    Re: Withdrawing from Quetiepine

    I'm on quetiapine and when I have tried to reduce the dose or come off it Ijavrhadbad withdrawal. It will probably take a few weeks to balance out.... Just remind yourself that it is withdrawl when you are feeling ill. Rest up and don't beat yourself up for a little bit and take rest bite.
    Hope you feel better soon
    __________________
    just keep swimming.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Withdrawing
    By neowallace in forum Amitriptyline
    Replies: 0
    Last Post: 22-08-14, 13:15
  2. Help am i withdrawing
    By spottitchsam in forum Health Anxiety
    Replies: 12
    Last Post: 12-03-13, 12:22
  3. Need some help!!! Withdrawing!
    By Stuck86 in forum Panic / Panic Attacks
    Replies: 1
    Last Post: 03-05-12, 22:43
  4. withdrawing from sertaline
    By pammy1944 in forum Sertraline / Zoloft / Lustral
    Replies: 2
    Last Post: 14-01-10, 18:21
  5. Need help withdrawing!!!!
    By otis in forum Natural Remedies
    Replies: 2
    Last Post: 29-09-06, 01:29

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •